Access count of this item: 105

Files in This Item:
File Description SizeFormat 
0906-14.pdf784.18 kBAdobe PDFView/Open
Title: 2次元オルタネイティングo(loglog m)領域計算量クラスの補集合に関する非閉包性(アルゴリズムと計算量理論)
Authors: 伊藤, 暁  KAKEN_name
井上, 克司  KAKEN_name
王, 躍  KAKEN_name
Author's alias: ITO, Akira
INOUE, Katsushi
Issue Date: Apr-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 906
Start page: 104
End page: 111
Appears in Collections:0906 アルゴリズムと計算量理論

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.